JINR-P2-88-865


EXACT SOLUTIONS OF A CLASS OF QUASIPOTENTIAL EQUATIONS FOR A SUPERPOSITION OF ONE BOSON EXCHANGE QUASIPOTENTIALS


Dei, E.A. (Gomel State U.) ; Kapshai, V.N. (Gomel State U.) ; Skachkov, N.B. (Dubna, JINR)

Published in: Theor.Math.Phys. / Teor.Mat.Fiz.
Year: 1990 / 1990
Vol.: 82 / 82
Page No: 130-138 / 188-198
Pages: 14


Language: Russian

Total numbers of views: 371
Numbers of unique views: 221
e-proceeding
 Запись создана 2010-10-26, последняя модификация 2014-01-30



Оценить этот документ:

Rate this document:
1
2
3
 
(Еще не рецензированная)